# SDR CALA2013110792719

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 65,469 hours, 24,548 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MLG UNSAFE SUSPECT PRIORITY VLV AT PTU.  REPLACED PRIORITY VLV ASSEMBLY IAW AMM 29-11-33-000-001-A, NO HELP.  LT MLG STILL SLOW TO FULL DOWN & LOCK.
